1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.

Consecutive use

Discussion in 'Adderall' started by greener, Jun 11, 2005.

  1. greener

    greener Silver Member

    Reputation Points:
    May 29, 2005
    I takes Adderall for ADD, though at a low dosage. At 10
    mg/dose (2x/day) it doesn't help too much anymore (as I have been on
    it for quite awhile without getting his dose raised), so I don't
    use it everyday, instead saving the unused pills and taking about
    40-60mg whenever his ADD would actually prevent him from being as
    productive as he should be. I don't actually have a high
    tolerance, as he's gotten into that with other substances and knows
    better than to let himself fall into that trap. That said, my
    question is this: when you or someone you know does Adderall (and feels
    effects nicely), have you noticed that if you dose again the next day
    you feel nothing but a heightened pulse and a few of the other
    undesireable side effects? I mean, I will take a 60 mg IR dose
    early in the day (10 AM) and not redose for the rest of the day.
    He will sleep that night, but if he tries to take another dose the next
    day, he only gets undesireable effects that don't help at all with
    productivity/focus. I thought that was normal, but other people
    that I have talked to haven't experienced this.

    Your thoughts?
  2. Zandorf

    Zandorf Newbie

    Reputation Points:
    Mar 24, 2005
    from U.S.A.
    i've never known that to happen with any of my friends.

    even one who gets 120 30mg IR tabs a month. have you talked to your
    doctor about it? he might switch you to another stimulant.


    Edited by: Zandorf
    Last edited by a moderator: Sep 9, 2017
  3. Dexy Mcfukfuk

    Dexy Mcfukfuk Newbie

    Reputation Points:
    May 23, 2005
    when i go on a binge the first dose always makes me feel rather
    great, but the from then on no matter how much i take i just stay
    awake, feel "up" and a generaly good mood. No euphoria or
    anything like that, no rushing. Mainly its because your adrenaline
    glans are worn out, like when u take X for a second day in a row it
    normaly is no where near as fun, if at all.